# SDR SIMA20140325005

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 34,980 hours, 32,725 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23083670
- Part serial: BX48440
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

N1 DROP OFF 20% 86.7 TO 67 OCCURRED TWICE AT 37,000 WITH AUTO RELIGHT TWICE.  R & R NR 1 ENG 1 A FADEC IAW MM 73-25-10-400-801.  PERFORMED ENG POWER RUN UP IAW 72-00-00-700-801.  OPERATIONS CHECKED GOOD AT THIS TIME.
